# SDR IPXA2023070893621

- Difficulty date: June 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Part serial: US79925
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING FLAP SIDE I/B FLAP O/B HINGE #6 LUG BORE HAS CORROSION AT STA XW=254.REPAIRED CORRODED HINGE ASSY. AT THE L/H WING FLAP SIDE I/B FLAP O/B HINGE AT STA XW=254 IAW VTSAA EA 011-5740-01-B0017 I/R AND EO MD11-5750-87572-A DATED 07/07/23 AND FAA FORM 8100-9 SIGNED BY J. TOM (AR-605565) 07/06/23 (MINOR)
